MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE INSTRUMENTATION SHORT BASEPLATE REAMER MINI; EXTREMITIES INSTRUMENTS

ZIMMER BIOMET, INC. COMPREHENSIVE INSTRUMENTATION SHORT BASEPLATE REAMER MINI; EXTREMITIES INSTRUMENTS
Model Number N/A
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a primary surgery that the glenoid reamer was dull.There was no reported patient injury as a result of the malfunction.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).H3: the customer has not indicated whether the product will be returned to zimmer biomet for investigation or not.Once this information is obtained a follow-up mdr will be submitted.H3 other text : not returned.
 
Additional Manufacturer Narrative
(b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed annex g code - mechanical (g04) - drill.The reported event is confirmed as the device was returned.Visual examination of the returned product identified signs of use with galling on the shaft of the reamer and nicks and gouges on the reamer itself.Medical records were not provided.A review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMPREHENSIVE INSTRUMENTATION SHORT BASEPLATE REAMER MINI
Common Device Name
EXTREMITIES INSTRUMENTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18257411
Report Number0001825034-2023-02857
Device Sequence Number17919309
Product Code KWS
UDI-Device Identifier00880304731523
UDI-Public(01)00880304731523(11)180907(10)341880
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110029136
Device Lot Number341880
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer12/05/2023
02/28/2024
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date12/29/2023
03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale